# SDR SWAA2015092944363

- Difficulty date: September 14, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 53,713 hours, 31,409 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A100024
- Part serial: 000693
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB STATION 92.70 VERTICAL STIFFENER, AT SECOND FROM FWD SPAR CRACKED.  REPAIRED RIB IAW EA.
